RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2013, Volume 19, Number 2, Pages 48–53 (Mi timm931)  

This article is cited in 1 scientific paper (total in 1 paper)

Dual systems of homogeneous linear equations

N. N. Astaf'evab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Ural Federal University

Abstract: The notion of dual system of homogeneous linear algebraic equations is introduced. A modification of the Gaussian elimination method for the simultaneous solution of primal and dual systems is proposed. An algorithm for solving a homogeneous system of linear equations is validated. The algorithm is based on the technique of the dual representation of the polyhedral cone and, thus, is dual to the known Gauss–Jordan method.

Keywords: dual systems, linear algebraic equations, Gaussian elimination method, dual method, polyhedral cone.

Full text: PDF file (138 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.653.4
Received: 29.01.2013

Citation: N. N. Astaf'ev, “Dual systems of homogeneous linear equations”, Trudy Inst. Mat. i Mekh. UrO RAN, 19, no. 2, 2013, 48–53

Citation in format AMSBIB
\Bibitem{Ast13}
\by N.~N.~Astaf'ev
\paper Dual systems of homogeneous linear equations
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2013
\vol 19
\issue 2
\pages 48--53
\mathnet{http://mi.mathnet.ru/timm931}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3363372}
\elib{http://elibrary.ru/item.asp?id=19053967}


Linking options:
  • http://mi.mathnet.ru/eng/timm931
  • http://mi.mathnet.ru/eng/timm/v19/i2/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Erokhin, “O nekotorykh dostatochnykh usloviyakh razreshimosti i nerazreshimosti zadach matrichnoi korrektsii nesobstvennykh zadach lineinogo programmirovaniya”, Tr. IMM UrO RAN, 21, no. 3, 2015, 110–116  mathnet  mathscinet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:305
    Full text:82
    References:48
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019